# SDR SWAA2021031651642

- Difficulty date: February 23, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR PANEL SPLICE STRAP BS 727D+5; RBL 13 - RBL 21; WL 157 / RECEIVED P/N 146A9401-8 TO REPLACE CORRODED AFT CARGO BAY FLOOR PANEL SPLICE STRAP BS-727D+5; RBL-13-21 WL-157 THAT WAS OUT OF LIMITS DO TO NO ALLOWABLE LIMITS PER SRM 51-10-02 ITEM 9.
